Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 1, NWS Boise, ID

January 19, 2012Harney County, Malheur County, Oregon; Owyhee County, Idaho

NWS Boise, ID issued this wind advisory at Jan 19, 2012, 1:59 AM PST for Harney County, Malheur County, Oregon; Owyhee County, Idaho. It took effect at Jan 19, 2012, 8:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2012, 1:59 AM PST (09:59 UTC)
In effect from
Jan 19, 2012, 8:00 AM PST
Expired
Jan 19, 2012, 7:00 PM PST
In force
11 hr
Issued by
NWS Boise, ID

Counties Owyhee County, ID, Harney County, OR, Malheur County, OR

The radar

The Boise radar (KCBX), 125 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 10.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
773 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WWUS75 KBOI 190959
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
259 AM MST THU JAN 19 2012

...VERY WINDY TODAY IN SOUTHEAST OREGON AND SOUTHWEST IDAHO SOUTH
OF THE SNAKE RIVER...

ORZ061-063-192200-
/O.NEW.KBOI.WI.Y.0001.120119T1600Z-120120T0100Z/
HARNEY COUNTY-MALHEUR COUNTY-
259 AM MST THU JAN 19 2012 /159 AM PST THU JAN 19 2012/

...WIND ADVISORY IN EFFECT FROM 9 AM MST /8 AM PST/ THIS MORNING
TO 6 PM MST /5 PM PST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM MST /8 AM PST/ THIS
MORNING TO 6 PM MST /5 PM PST/ THIS EVENING FOR HARNEY AND MALHEUR
COUNTIES IN SOUTHEAST OREGON.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS 50 TO 60 MPH. 

* TIMING...MID MORNING THROUGH EARLY EVENING TODAY. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. VERY GUSTY CONDITIONS ON HIGHWAYS 95...78 AND
  US20 AMONG OTHERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-029-192200-
/O.NEW.KBOI.WI.Y.0001.120119T1900Z-120120T0300Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
259 AM MST THU JAN 19 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST THIS
EVENING. 

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. 

* TIMING...NOON THROUGH 8PM THIS EVENING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. VERY GUSTY CONDITIONS ON HIGHWAYS 51...78 AND
  US93 AMONG OTHERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
3 follow-up statements
352 
WWUS75 KBOI 192145
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
245 PM MST THU JAN 19 2012

...VERY WINDY MAINLY SOUTH OF THE SNAKE RIVER IN SOUTHWEST IDAHO
AND SOUTHEAST OREGON...

.WIDESPREAD SOUTHWEST WINDS OF 35 TO 45 MPH...WITH LOCAL GUSTS
OVER 60 MPH....CONTINUED ACROSS HARNEY COUNTY THIS AFTERNOON
ESPECIALLY SOUTH OF HIGHWAY 20. GUSTY WINDS OF 30 TO 45 MPH ALSO
WERE OCCURRING ACROSS MUCH OF OWYHEE COUNTY. ISOLATED LOCATIONS IN
THE BOISE MOUNTAINS AND SOUTHERN TWIN FALLS COUNTY ALSO REPORTED
VERY WINDY CONDITIONS OF 30 TO 45 MPH. STRONG WINDS WERE FROM THE
SOUTH AND SOUTHWEST.

ORZ061-063-200100-
/O.CON.KBOI.WI.Y.0001.000000T0000Z-120120T0100Z/
HARNEY COUNTY-MALHEUR COUNTY-
245 PM MST THU JAN 19 2012 /145 PM PST THU JAN 19 2012/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST /5 PM PST/ THIS
EVENING...

* WINDS...SOUTHWEST 30 TO 45 MPH WITH GUSTS 50 TO 60 MPH.

* TIMING...THROUGH EARLY EVENING TODAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. GUSTY CONDITIONS ON HIGHWAYS 95...78 AND US
  20 AMONG OTHER PLACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-029-200300-
/O.CON.KBOI.WI.Y.0001.000000T0000Z-120120T0300Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
245 PM MST THU JAN 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH.

* TIMING...NOON THROUGH 8PM THIS EVENING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. GUSTY CONDITIONS ON HIGHWAYS 51...78 AND US 93
  AMONG OTHER PLACES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
596 
WWUS75 KBOI 200038
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
538 PM MST THU JAN 19 2012

ORZ061-063-200300-
/O.EXT.KBOI.WI.Y.0001.000000T0000Z-120120T0300Z/
HARNEY COUNTY-MALHEUR COUNTY-
538 PM MST THU JAN 19 2012 /438 PM PST THU JAN 19 2012/

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST /7 PM PST/ THIS
EVENING...

* WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* TIMING...THROUGH 8 PM THIS EVENING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. GUSTY CONDITIONS ON HIGHWAYS 95...78 AND U.S.
  20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

IDZ015-029-200300-
/O.CON.KBOI.WI.Y.0001.000000T0000Z-120120T0300Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
538 PM MST THU JAN 19 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH.

* TIMING...THROUGH 8 PM THIS EVENING.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ESPECIALLY FOR HIGH
  PROFILE VEHICLES. GUSTY CONDITIONS ON HIGHWAYS 51...78 AND U.S.
  93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
323 
WWUS75 KBOI 200246
NPWBOI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
746 PM MST THU JAN 19 2012

ORZ061-063-200400-
/O.EXP.KBOI.WI.Y.0001.000000T0000Z-120120T0300Z/
HARNEY COUNTY-MALHEUR COUNTY-
746 PM MST THU JAN 19 2012 /646 PM PST THU JAN 19 2012/

...WIND ADVISORY WILL EXPIRE AT 8 PM MST /7 PM PST/ THIS
EVENING...

WINDS HAVE WEAKENED ACROSS HARNEY COUNTY AND MALHEUR COUNTY.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

IDZ015-029-200400-
/O.EXP.KBOI.WI.Y.0001.000000T0000Z-120120T0300Z/
SOUTHWEST HIGHLANDS-OWYHEE MOUNTAINS-
746 PM MST THU JAN 19 2012

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS HAVE WEAKENED IN THE SOUTHWEST HIGHLANDS AND OWYHEE
MOUNTAINS. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this wind advisory went out at Jan 18, 7:57 PM PST, 6 hours 2 minutes earlier.

Area forecast discussion, Jan 18, 7:57 PM PST, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
857 PM MST WED JAN 18 2012

.DISCUSSION...WILL CANCEL WINTER STORM WARNINGS/WINTER WEATHER
ADVISORIES FOR ALL SOUTHERN ID ZONES...WHILE LEAVING THE REMAINDER
OF HEADLINES IN EFFECT FOR THE NORTHERN ZONES VALID THROUGH THURSDAY
AFTERNOON. SNOW LEVELS HAVE RISEN TO BETWEEN 3500-4000 FEET SO THE
LOWER VALLEYS ARE NO LONGER RECEIVING SNOW. PRECIP SHIELD REMAINS
EXTENSIVE ACROSS SW IDAHO AND PORTIONS OF SE OREGON THIS EVENING AND
WILL CONTINUE OVERNIGHT. EXPECT SNOW LEVELS TO GRADUALLY RISE
THROUGH THE OVERNIGHT HOURS. SNOW WILL CONTINUE TO PILE UP ACROSS
THE NORTH TONIGHT AND THURSDAY WHERE WINTER STORM WARNINGS ARE IN
EFFECT. SNOW COULD STILL MIX WITH THE RAIN THROUGH EARLY THURSDAY IN
THE UPPER TREASURE VALLEY...BUT ANY SNOW THAT DOES FALL WILL MELT AS
TEMPS WILL REMAIN ABOVE FREEZING. EVENING UPDATE WILL INCLUDE
SLIGHTLY HIGHER SNOW LEVELS TONIGHT.

&&

.AVIATION...IFR IN SNOW ACROSS EAST-CENTRAL OREGON AND SW IDAHO MTNS
ABOVE 3500-4000 FEET MSL THROUGH THURSDAY. LOW-VFR AND MVFR IN LOWER
VALLEYS OF SW IDAHO AND SE OREGON WITH RAIN OR RAIN/SNOW MIX TONIGHT
AND ALL RAIN ON THURSDAY. THE SOUTH TO EAST SURFACE WINDS UP TO 20
KTS IN MOST LOCATIONS WITH ISOLATED HIGHER GUSTS AND STRONG WINDS
ALOFT WITH SPEEDS TO 65 KTS AT 10K FEET MSL WILL CONTINUE THROUGH
THURSDAY.

AT KBOI...WITH TEMPERATURE AND PRECIPITATION REMAINING STEADY THIS
EVENING CONDITIONS WILL REMAIN LOW-VFR OR MVFR INTO THURSDAY
MORNING. AT THIS TIME DON/T SEE RAIN/SNOW MIX AT KBOI UNLESS THERE
IS A BRIEF PERIOD OF HEAVY PRECIPITATION THUS CEILING/VISIBILITY
LIKELY TO STAY ABOVE FUEL ALTERNATE THRESHOLDS THROUGH THURSDAY
MORNING.

&&

.PREV DISCUSSION...
SHORT TERM...TONIGHT THROUGH FRIDAY...HEAVY SNOW FROM NORTHEAST
BOISE THROUGH MAGIC VALLEY THIS AFTERNOON WILL CONTINUE IN THE MAGIC
VALLEY UNTIL MIDNIGHT. SO HAVE DROPPED THE HEADLINE IN THE LOWER
TREASURE VALLEY. SOME PRECIP SHADOWING ALSO TOOK PLACE THERE FROM
ONTARIO TO MELBA. WARMER AIR WORKED IN WITH AREAS OF MIXED PRECIP
AND THAT LOOKS TO CONTINUE TONIGHT. MODERATE SNOW WILL CONTINUE
ACROSS MOST OF OWYHEE COUNTY UNTIL MIDNIGHT. HEAVY SNOW WILL PERSIST
ACROSS THE WEST CENTRAL AND BOISE MOUNTAINS THROUGH THURSDAY...WITH
MODERATE AMOUNTS ACROSS THE UPPER WEISER BASIN. AN UPPER DISTURBANCE
OVER NW WA THIS AFTERNOON WILL DIP SOUTH ACROSS NE OREGON AND
CENTRAL IDAHO LATE TONIGHT AND THURSDAY FOR A 9-15 HOUR PERIOD OF
PRECIPITATION IN A WARM AIR ADVECTION PATTERN. THIS WILL BRING
AROUND ONE HALF AN INCH OF RAIN TO THE UPPER TREASURE VALLEY
THURSDAY. AN UPPER TROUGH WILL SUPPRESS THAT PATTERN THURSDAY
EVENING/NIGHT OVER THE AREA WITH ANOTHER PERIOD OF PRECIPITATION.
THEN ON FRIDAY A SHORT LIVED RIDGE ALOFT BUILDS OVER THE AREA FOR
MORE SHOWERY /BUT LIGHTER QPF/ PRECIPITATION. TEMPERATURES WILL WARM
5-10 DEGREES THURSDAY AND ANOTHER 2-5F DEGREES FRIDAY IN THIS
PATTERN.

LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...PROGRESSIVE WEATHER
PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD. THE FIRST IN A
SERIES OF PACIFIC SYSTEMS WILL AFFECT THE FORECAST AREA BEGINNING
LATE FRIDAY NIGHT. EXPECT AMPLE MOISTURE /AND ANOTHER ROUND OF
SIGNIFICANT MOUNTAIN SNOWFALL/ WITH THIS SYSTEM. PRECIPITATION
ACROSS LOWER VALLEYS WILL BEGIN AS RAIN...BUT SWITCH OVER TO SNOW OR
MIXED PCPN SATURDAY EVENING AS HEIGHTS AND THICKNESSES QUICKLY FALL.
STORM SYSTEM WILL EXIT TO THE EAST EARLY SUNDAY...FOR A SHORT BREAK
IN PCPN BEFORE THE ONSET OF THE NEXT /VERY SIMILAR/ PACIFIC WAVE ON
MONDAY.

EXPECT SIGNIFICANT WARM AIR ADVECTION TUESDAY AND WEDNESDAY AS AN
UPPER LEVEL RIDGE BUILDS ALONG THE WEST COAST. FLOW ALOFT WILL SHIFT
NORTHWESTERLY IN RESPONSE TO THE BUILDING RIDGE AND A STRONG PACIFIC
MOISTURE TAP WILL PERSIST...SPREADING STRATIFORM PRECIPITATION
ACROSS MUCH OF THE FORECAST AREA TUE/WED. HOWEVER... SNOW LEVELS
WILL BE SIGNIFICANTLY HIGHER THAN THE PREVIOUS TWO SYSTEMS AND LOWER
VALLEYS WILL LIKELY SEE ALL RAIN IN THIS PATTERN.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WINTER WEATHER ADVISORY UNTIL 5 PM MST THURSDAY IDZ033.
     WINTER STORM WARNING UNTIL 5 PM MST THURSDAY IDZ011-013-028.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...BW
AVIATION.....DG
PREV SHORT TERM...VM
PREV LONG TERM....MT/BB
Hazardous weather outlook, Jan 18, 8:15 PM PST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
915 PM MST WED JAN 18 2012

IDZ011-013-028-200415-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
915 PM MST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IDAHO
AND WEST CENTRAL IDAHO.

.DAY ONE...TONIGHT THROUGH THURSDAY

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY
FOR THE WEST CENTRAL MOUNTAINS...BOISE MOUNTAINS AND CAMAS
PRAIRIE. SEE THE WINTER STORM WARNING PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER STORM FRIDAY NIGHT AND SATURDAY WILL BRING A CHANCE FOR
MORE HEAVY SNOW TO ELEVATIONS ABOVE 4500 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IDZ012-014>016-029-030-ORZ061-063-064-200415-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS-
SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
915 PM MST WED JAN 18 2012 /815 PM PST WED JAN 18 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TONIGHT THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ062-200415-
BAKER COUNTY-
815 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
OREGON.

.DAY ONE...TONIGHT THROUGH THURSDAY

SNOW WILL CONTINUE TO FALL ABOVE 4500 FEET THROUGH THURSDAY
BRINGING ADDITIONAL ACCUMULATIONS OF 4 TO 8 INCHES.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER STORM FRIDAY NIGHT AND SATURDAY WILL BRING A CHANCE FOR
MORE HEAVY SNOW TO ELEVATIONS ABOVE 4000 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IDZ033-200415-
UPPER WEISER RIVER-
915 PM MST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IDAHO.

.DAY ONE...TONIGHT THROUGH THURSDAY

WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE UPPER WEISER
RIVER THROUGH 5 PM MST THURSDAY. SEE THE WINTER WEATHER ADVISORY
PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

ANOTHER STORM ON FRIDAY NIGHT AND SATURDAY WILL LIKELY BRING JUST
RAIN TO THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 18, 9:04 PM PST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOISE ID
1004 PM MST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             PINE                    43.48N 115.32W
01/18/2012  M16.5 INCH       ELMORE             ID   TRAINED SPOTTER

            SINCE 5 AM MST.

&&

Nearby

Wind Advisories in Oregon, 2012Wind Advisories in Idaho, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.